# SDR SWAA2018062523032

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 65,687 hours, 38,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY BATTERY FAILED CAPACITY CHECK.  R&R BATTERY PACK PER AMM.
